# SDR CWQD20130703001

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 6,380 hours, 4,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Nose Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SQUIB ON SHARED FIRE BOTTLE IN RT NOSE COMPARTMENT HITTING AIRFRAME.  DUE TO THE LIMITED SPACE ALLOWED IN RT NOSE COMPARTMENT AS COMPARED TO THE SIZE AND WEIGHT OF THE FIRE BOTTLE, SCRATCHES AND DENTS ARE BEING CAUSED IN THE NOSE COMPARTMENT AIRFRAME STRUCTURE DURING INSTALLATION OF THE FIRE BOTTLE.  THE BOTTLE WAS REPOSITIONED TO PREVENT HITTING OF THE AIRFRAME AND AFFECTED AREAS WERE TREATED AND PAINTED.
